Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Diarrhoea, black specks in stool, clonapin, zoloft

i had diarrhea for a few days- it has slowed down and now i am just having loose stool- at first it was a yellowish color, now it is a brown color- but i notices that in the stool there were some black specks, i am not sure what to call them- i took one out- one was hard one was just squishy- it didn t look so black when removed from the stool- i feel perfectly fine. what could this be? i think i am being overly paranoid since having the diarrhea. also, just fyi- i do not have a gallbladder , i am on clonapin and that is about all- i was on zoloft but have been off for about 5 days now.
Asked On : Fri, 18 May 2012
Answers:  1 Views:  574
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern for your diarrhea but looking to history given here this is just nothing to worry about this, I would advise you to wait for few days this would come around and if this does not, then on tentative basis you can take the "Tab Secnidazole" twice in day one tab for one day only, again I say that this is a self limiting symptom and would go away soon have nice day.
Answered: Mon, 21 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor